RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. RAN. Ser. Mat., 2010, Volume 74, Issue 6, Pages 27–54 (Mi izv2786)  

Finding the moment functions of a solution of the two-dimensional diffusion equation with random coefficients

M. M. Borovikova, V. G. Zadorozhniy

Voronezh State University

Abstract: The problem of finding the moment functions of a solution of an initial-value problem with random coefficients for the two-dimensional diffusion equation reduces to a deterministic initial-value problem involving ordinary and variational derivatives. Formulae for the moment functions of a solution are obtained for uniformly distributed and for Gaussian random coefficients.

Keywords: diffusion equation, moment functions, variational derivative, equations with random coefficients.

DOI: https://doi.org/10.4213/im2786

Full text: PDF file (579 kB)
References: PDF file   HTML file

English version:
Izvestiya: Mathematics, 2010, 74:6, 1127–1154

Bibliographic databases:

UDC: 517.956.4
MSC: Primary 35R60; Secondary 58J65, 60H15, 76R50
Received: 02.04.2008
Revised: 12.11.2008

Citation: M. M. Borovikova, V. G. Zadorozhniy, “Finding the moment functions of a solution of the two-dimensional diffusion equation with random coefficients”, Izv. RAN. Ser. Mat., 74:6 (2010), 27–54; Izv. Math., 74:6 (2010), 1127–1154

Citation in format AMSBIB
\Bibitem{BorZad10}
\by M.~M.~Borovikova, V.~G.~Zadorozhniy
\paper Finding the moment functions of a~solution of the two-dimensional diffusion equation with random coefficients
\jour Izv. RAN. Ser. Mat.
\yr 2010
\vol 74
\issue 6
\pages 27--54
\mathnet{http://mi.mathnet.ru/izv2786}
\crossref{https://doi.org/10.4213/im2786}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2779778}
\zmath{https://zbmath.org/?q=an:1230.35147}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?2010IzMat..74.1127B}
\elib{http://elibrary.ru/item.asp?id=20358769}
\transl
\jour Izv. Math.
\yr 2010
\vol 74
\issue 6
\pages 1127--1154
\crossref{https://doi.org/10.1070/IM2010v074n06ABEH002519}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000287279100002}
\elib{http://elibrary.ru/item.asp?id=16981443}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-78651350874}


Linking options:
  • http://mi.mathnet.ru/eng/izv2786
  • https://doi.org/10.4213/im2786
  • http://mi.mathnet.ru/eng/izv/v74/i6/p27

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Известия Российской академии наук. Серия математическая Izvestiya: Mathematics
    Number of views:
    This page:372
    Full text:84
    References:31
    First page:24

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019